# SDR AALA201907199009

- Difficulty date: July 18, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 58,288 hours, 23,694 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Module
- Part serial: 2475
- Condition: Unreliable
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AT 78 KNTS F/O AIRSPEED. CAPT. WAS AT 95 KTS. IAS DISAGREE ALSO ILLUMINATED. ABORTED AT 78 KTS. MAINTENANCE ACCOMPLISHED TSM FOR FAULT MAINT MSG 31-65060 AIRSPEED DISAGREE IAW FIM TASK 31-62-00-810-876. PERFORMED FLUSH OF CAPT AND F/O PITOT SYSTEM IAW AMM 34-11-00-170-801. REMOVED AND REPLACED F/O PITOT DATA MODULE IAW AMM 34-21-04. OPS CHECK OK. PERFORMED LEAK TEST OF CAPT AND F/O PITOT SYSTEM IAW AMM 34-11-00. NO LEAKS AND AIRSPEED INDICATION CHECKED OK.
